# SDR JR2R20171220147

- Difficulty date: December 20, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 55,219 hours, 26,916 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Lt Elevator
- Component: Anti-Float Tab, Doug
- Component part number: 5930497501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR ANTI-FLOAT TAB TRAILING EDGE DAMAGED.  REPAIRED THE ANTI-FLOAT TAB IAW  SRM 55-04, PARA 3C, AND 51-72-2, PARA 5A, STEP 3.
